MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ENSNARE STANDARD

MERIT MEDICAL SYSTEMS, INC. ENSNARE STANDARD
Catalog Number EN2006020/CNB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during filter removal surgery, it was found the 3 ring tip of ensnare was cracked in patient body.A new ensnare to remove the defect tip.No other additional injury on patient.
 
Additional Manufacturer Narrative
The suspect medical device was returned for evaluation.The complaint was confirmed.The root cause was attributed to device manufacturing.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.

Brand Name
ENSNARE STANDARD
Common Device Name
ENSNARE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key18991617
Report Number9616662-2024-00015
Device Sequence Number7540304
Product Code MMX
UDI-Device Identifier00884450452462
UDI-Public00884450452462
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEN2006020/CNB
Device Lot NumberK2866626
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer05/09/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown